# SDR IPXA2016060704354

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,249 hours, 18,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR WONT TEST, R & R BATTERY PACK IAW FIM 33-51-00-815-802, BLOCK 42, EFF SOURCE REF: 757 IPC 33-51-11-01, ITM 045S.
